Automorphisms of Models of True Arithmetic: More on Subgroups which Extend to a Maximal One Uniquely

Mathematical Logic Quarterly 46 (1):111-120 (2000)
  Copy   BIBTEX

Abstract

Continuing the earlier research in [14] we give some more information about nonmaximal open subgroups of G = Aut with unique maximal extension, where ℳ is a countable recursively saturated model of True Arithmetic

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 94,354

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Interstitial and pseudo gaps in models of Peano Arithmetic.Ermek S. Nurkhaidarov - 2010 - Mathematical Logic Quarterly 56 (2):198-204.
Automorphisms of Countable Short Recursively Saturated Models of PA.Erez Shochat - 2008 - Notre Dame Journal of Formal Logic 49 (4):345-360.
Automorphisms of Countable Recursively Saturated Models of PA: A Survey.Henryk Kotlarski - 1995 - Notre Dame Journal of Formal Logic 36 (4):505-518.

Analytics

Added to PP
2013-12-01

Downloads
12 (#1,108,968)

6 months
4 (#1,037,980)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references